Equidistribution questions for universal extensions

Research output: Contribution to journalArticle

Abstract

We discuss in detail some equidistribution questions arising from the study of the universal extension of an elliptic curve by a vector group. We will also indicate analogous questions in the case of the universal extension of a Jacobian by a vector group.

Original languageEnglish (US)
Pages (from-to)452-464
Number of pages13
JournalExperimental Mathematics
Volume23
Issue number4
DOIs
StatePublished - Oct 2 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Elliptic curve
  • Equidistribution
  • Universal extension

Fingerprint Dive into the research topics of 'Equidistribution questions for universal extensions'. Together they form a unique fingerprint.

  • Cite this